MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE CERTAIN IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE CERTAIN IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Model Number IOSS411
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown/not provided.Email address was not provided.Product not returned.
 
Event or Problem Description
It was reported that the implant at tooth site 12 fracture and remains implanted due to the patients.Doctor will check the implant on yearly basis.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The osseotite® certain® implant 4 x 11.5mm (ioss411) was not returned.Since product has not been returned, visual/functional inspection could not be performed.The investigation has been performed based on the available information.No pre-existing conditions were noted on the per.The reported product was located on tooth # 24 (fdi) and used for approximately 3 years prior to the notification date.The reported event could not be recreated due to the nature of the dental device and event (fracture).Device history record (dhr) review was completed for the subject lot number 2015110607.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2015110607) for similar event and no other complaint was identified.Therefore, based on the available information, device malfunction could not be verified and the reported event was non-verifiable.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE CERTAIN IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10769281
Report Number0001038806-2020-01704
Device Sequence Number1901738
Product Code DZE
UDI-Device Identifier00844868007098
UDI-Public(01)00844868007098(17)201117(10)2015110607(241)IOSS411
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/17/2020
Device Model NumberIOSS411
Device Catalogue NumberIOSS411
Device Lot Number2015110607
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer01/04/2021
02/10/2021
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date01/19/2021
02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1